# SDR USAA2013010800021

- Difficulty date: January 8, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 63,811 hours, 42,579 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED DOOR 2L OVERHEAD EMERGENCY LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED RIGHT AFT BATTERY PACK IAW 33-51-51.  OPS CHECK GOOD.
